# SDR NOCA15707

- Difficulty date: October 9, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOP AT SEAT 28ABC.  RELAMPED AS REQUIRED.
